Bachelor of Ayurveda, Medicine and Surgery (BAMS), MS-OBG, Advance Training on art & science of Ayurvedic diagnosis, Panchakarma and Aushadhi nirman
Ayurvedic Doctor, Hubli
12 years experience
You correctly answered out of 5 questions
The use of penicillin is the most common cause of fatality from anaphylactic shock.
1 of 5
Allergic reactions from penicillin and cephalosporin are the most common. According to research, 1 out of every 5000 exposures to a parenteral dose of penicillin or cephalosporin causes fatality from anaphylactic shock. Anaphylaxis or anaphylactic shock is a severe and potentially fatal allergic reaction. It is one of the major and terrifying medical emergencies.
Which household condiment, often used in Indian food preparations, has antibiotic as well as antimicrobial effects?
2 of 5
Turmeric is the bright yellow spice that is added to curries and gives it a distinct yellow colour and also gives the palate a smoky flavour. Apart from being a common culinary tool, it also seems to exhibit antibacterial properties. Turmeric, when applied to a wound, can enhance healing and avoid infections from MRSA which are primarily found in cuts and boils. It can also be taken internally. It is often used on the face to brighten complexion and ward off pimples.
Antibiotics interfere with the development of immune system.
3 of 5
Antibiotics are a powerful aid in fighting infections; however, if used in a wrong and indiscriminate way, it can cause damage to the brain cells as well as hamper the development of immune system. According to research, children who have been prescribed broad-spectrum antibiotics before the age of two are three times more likely to develop asthma in their later years.
When is it recommended to consider an Ayurvedic alternative to antibiotics?
4 of 5
Allergy towards antibiotics is one of the most common allergies and can people who have hypersensitivity to penicillin can die from an anaphylactic shock. Other allergic reactions from antibiotics include rashes, itching, vision problems etc. This is why before administering antibiotic injections, a patch test is done to see if the patient is sensitive towards it or not.
Green tea can boost the therapeutic effects of antibiotics.
5 of 5
On the contrary, green tea can reduce the effects of antibiotics. Green tea contains antioxidants like polyphenols that specifically help prevent the damage of the cells of the body from free radicals. The combination of green tea and antibiotics can have an antagonistic effect on antibiotics such as amoxicillin.